EconPapers    
Economics at your fingertips  
 

Semiparametric Analysis of Random Effects Linear Models from Binary Panel Data

Charles Manski

Econometrica, 1987, vol. 55, issue 2, 357-62

Abstract: Andersen_(1970) considered the problem of inference on random effects linear models from binary response panel data, and showed that inference is possible if the disturbances for each panel member are known to be white noise with the logistic distribution. The present paper shows that inference remains possible if the disturbances are known only to be time-stationary. A conditional version of the maximum score estimator consistently estimates the parameters up to scale. Copyright 1987 by The Econometric Society.

Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (210)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819870 ... O%3B2-H&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Semiparametric Analysis Of Random Effects Linear Models From Binary Panel Data (1985) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:55:y:1987:i:2:p:357-62

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:emetrp:v:55:y:1987:i:2:p:357-62